# SDR QXEA2014121101056

- Difficulty date: December 2, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,664 hours, 34,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SEAT TRACK CORRODED.  REMOVED AND REPLACED THE IAW SRM 51-42-05 4.E, SRM 51-40-15,  SRM 51-40-00, AND SRM 51-40-07, PARA 5B.
